MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(4) 2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.See (b)(4) for call back detail.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 140 to 150mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the living room.During the call on (b)(6) 2018, a back to back blood test was performed fasting by the customer and produced test results of 259 and 259mg/dl using true metrix air meter.The test strip lot manufacturer's expiration date is 06/20/2019 and open vial date is last week.The meter memory was reviewed for previous test result history: (date/time not stored correctly) (b)(6).Customer states that he has been using this meter for over a year, and the meter is now reading too high.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 140 to 150mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the living room.During the call on 04/26/2018, a back to back blood test was performed fasting by the customer and produced test results of 259 and 259mg/dl using true metrix air meter.The test strip lot manufacturer's expiration date is 06/20/2019 and open vial date is last week.The meter memory was reviewed for previous test result history: (date/time not stored correctly) result 1 :293mg/dl, date: (b)(6) 2017, time:12:54pm, fasting; result 2 :255mg/dl, date: (b)(6) 2017, time:12:35pm, fasting; result 3 :306mg/dl, date: (b)(6) 2017,time:9:14pm, fasting; result 4 :264mg/dl, date: (b)(6) 2017, time:10:35pm, fasting; result 5 :177mg/dl, date: (b)(6) 2017, time:12:36pm, fasting.Customer states that he has been using this meter for over a year, and the meter is now reading too high.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # (b)(4) returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi#: (b)(4).Note: manufacturer contacted customer on 5/10/2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.See ran 01563283 for call back detail.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7531756
Report Number1000113657-2018-00572
Device Sequence Number134426
Product Code NBW
UDI-Device Identifier00041415072787
UDI-Public(01)00041415072787
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2720
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2018
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 04/26/2018
Supplement Date Received by Manufacturer04/26/2018
Initial Report FDA Received Date05/22/2018
Supplement Report FDA Received Date06/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY